# SDR DALA2025070805158

- Difficulty date: July 4, 2025
- Submitted: July 8, 2025
- Operation: Air carrier
- Aircraft: N340NB
- Make and model: Airbus A319-114
- Aircraft serial: 1714
- Aircraft time: 60,364 hours, 31,560 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Condition: Inoperative
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

SHIP 3140 FWD CARGO DOOR SENSOR INDICATION INOP. CORRECTIVE ACTION: R/R FWD CARGO DOOR INDICATION PROXIMITY SWITCH 30WV PER A319 AMM 52-71. (6471942).
